# SDR QXEA200400762

- Difficulty date: October 29, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 6,939 hours, 5,125 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGH HAND NACELLE, RIGHT HAND SIDE, ZONE 423 STATION XN198.00 ABOVE FLAP TRACK, INTERCOSTAL IS CRACKED.  REPAIRED IAW SRM 51-42-05-330-001 AND SRM 51-40-15-400-001.
